# SDR REXA2021090200665

- Difficulty date: August 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SEATTRACK
- Part serial: SH6903625812
- Condition: Damaged
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDE SEAT TRACKS BETWEEN BS 744.15 AND 761.85 HAVE SCRATCHES AND GOUGES AT THE FWD ENDS.
